Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Lincoln, IL

October 18, 2007Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 1:22 AM CDT for Morgan County, Scott County, Illinois. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 1:22 AM CDT (06:22 UTC)
Expired
Oct 18, 2007, 2:00 AM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Morgan County, IL, Scott County, IL

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 1:40 AM CDTTSTM WND DMGNaples, ILTREES AND POWER LINES DOWN. FROM SHERIFF.
Oct 18, 2:05 AM CDTTSTM WND DMG1 W Woodson, ILPOWER OUTAGE IN SOUTHERN PART OF COUNTY. TREES DOWN ON RTE. 267 NEAR WINCHESTER BLACKTOP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 180622
SVRILX
ILC137-171-180700-
/O.NEW.KILX.SV.W.0121.071018T0622Z-071018T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
122 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 200 AM CDT.

* AT 122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF NAPLES...OR
  ABOUT 11 MILES NORTHEAST OF PITTSFIELD...AND WAS MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  EXETER...
  BLUFFS...
  WINCHESTER...
  ALSEY...
  CHAPIN...
  MANCHESTER...
  MURRAYVILLE...
  JACKSONVILLE...

OTHER LOCATIONS IN THE WARNING INCLUDE...ALEXANDER...FRANKLIN AND
WOODSON.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3980 9061 3983 9002 3952 8998 3951 9050
      3952 9052 3952 9058 3953 9060 3965 9062
      3968 9066 3971 9066
TIME...MOT...LOC 0622Z 269DEG 34KT 3970 9062

$$

BARKER
2 follow-up statements
000 
WWUS53 KILX 180634
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
134 AM CDT THU OCT 18 2007

ILC137-171-180700-
/O.CON.KILX.SV.W.0121.000000T0000Z-071018T0700Z/
MORGAN-SCOTT-
134 AM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR MORGAN AND SCOTT COUNTIES...

AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR OXVILLE...OR ABOUT 6
MILES NORTHWEST OF WINCHESTER...MOVING EAST AT 55 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LYNNVILLE...
  MANCHESTER...
  JACKSONVILLE...
  WOODSON...
  MURRAYVILLE...
  NORTONVILLE...
  ALEXANDER...
  FRANKLIN...
  SINCLAIR...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 3980 9061 3983 9002 3952 8998 3951 9050
      3952 9052 3952 9058 3953 9060 3965 9062
      3968 9066 3971 9066
TIME...MOT...LOC 0634Z 268DEG 48KT 3970 9045

$$

BARKER
000 
WWUS53 KILX 180703
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
202 AM CDT THU OCT 18 2007

ILC137-171-180712-
/O.EXP.KILX.SV.W.0121.000000T0000Z-071018T0700Z/
MORGAN-SCOTT-
202 AM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MORGAN AND SCOTT 
COUNTIES EXPIRES AT 200 AM CDT...

...A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN MORGAN COUNTY
UNTIL 245 AM CDT...

AT 157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3980 9061 3983 9002 3952 8998 3951 9050
      3952 9052 3952 9058 3953 9060 3965 9062
      3968 9066 3971 9066
TIME...MOT...LOC 0634Z 268DEG 48KT 3970 9045

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:31 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Oct 17, 8:31 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT WED OCT 17 2007

.DISCUSSION...
ISSUED 831 PM CDT WED OCT 17 2007

CURRENT FORECAST ON TRACK. WILL UPDATE SHORT-TERM GRIDS SHORTLY
FOR CURRENT TRENDS...BUT OVERALL FORECAST PANNING OUT NICELY.

BEST FORCING FOR CONVECTION OVER MISSOURI IS MOVING NORTHWARD INTO
IOWA. LINE IS WEAKENING AS INDICATED BY WARMING TOPS AND DECREASED
LIGHTNING ACTIVITY. SHEAR REMAINS IMPRESSIVE OVER REGION AND GUSTY
WINDS ARE POSSIBLE WITH ANY MOMENTUM WORKED DOWN IN HEAVIER
SHOWERS AND THUNDERSTORMS BUT CHANCES FOR SEVERE APPEAR TO BE
DECREASING.

MEANWHILE LARGE AREA OF RAIN WITH EMBEDDED ISOLATED THUNDERSTORMS
CONTINUES TO OVERSPREAD CENTRAL AND SOUTHEAST ILLINOIS FROM THE
SOUTH. THIS PRECIP IS MAINLY FORCED BY STRONG WARM ADVECTION AND
WILL LIKELY PERSIST THROUGH A GOOD PART OF THE NIGHT.

BARKER
&&

.AVIATION...
ISSUED 614 PM CDT WED OCT 17 2007

A BRIEF PERIOD OF LOWER VSBYS IS OCCURRING BEHIND THE INITIAL
DEPARTING WAVE OF PRECIPITATION. HOWEVER...GRADIENT CONTINUES TO
INCREASE AND WILL LIKELY BRING VSBYS INTO THE 4-6 MILE RANGE AHEAD
OF NEXT RAIN COMPLEX. LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS
OVER SOUTHERN ILLINOIS IS MOVING NORTH AND SHOULD ENVELOPE THE
CENTRAL ILLINOIS TERMINALS FROM SOUTH TO NORTH THIS EVENING.

WILDCARD IS CONVECTIVE LINE OVER MISSOURI. NCEP 18Z MODELS ARE NOT
HANDLING THIS FEATURE WELL AND IT IS ALREADY SIGNIFICANTLY EAST OF
WHERE THE MODELS WOULD INDICATE PRECIPITATION. WILL HAVE TO
MONITOR THIS LINE CLOSELY TO SEE WHETHER IT CAN MAKE IT EAST INTO
WEST CENTRAL ILLINOIS AFTER MIDNIGHT.

ANOTHER CONCERN TONIGHT IS POTENTIAL FOR LLWS. 00Z RAOB FROM KILX
HAS COME IN WITH 700 MB WINDS OF 41 KTS. WILL NOT INCLUDE LLWS IN
TAFS AT THIS TIME BUT WE WILL HAVE TO MONITOR CLOSELY.

TOMORROW IS A BIT MORE UNCERTAIN. DYNAMICS IS IMPRESSIVE...BUT
MOISTURE IS MUCH MORE LIMITED AS DRY SLOT PUSHES INTO ILLINOIS.
AT THIS TIME WILL EXPECT A THIN LINE OF CONVECTION TO DEVELOP
SOMEWHERE IN THE WESTERN HALF OF ILLINOIS AND THEN RACE EASTWARD
DURING THE AFTERNOON.  HAVE TIMED TERMINAL FORECAST ACCORDINGLY.

BARKER
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT WED OCT 17 2007

SHORT TERM...TONIGHT THROUGH SATURDAY...
STRONG UPPER TROUGH IS DEEPENING ACROSS THE WESTERN PLAINS THIS
AFTERNOON...WITH UNSEASONABLY MOIST DEWPOINTS POISED TO STREAM
NORTHWARD TONIGHT. AFTER PERIODS OF MAINLY NON-SEVERE STORMS THIS
EVENING...AERIAL COVERAGE WILL INCREASE AFTER MIDNIGHT AS THE LEAD
SHORTWAVE NOW OVER OKLAHOMA MOVES RAPIDLY NORTHEAST. AIRMASS OVER
THE AREA IS STILL RELATIVELY COOL AND STABLE...BUT WARM FRONT IS
ACROSS SOUTHERN ILLINOIS...WHERE TEMPERATURES ARE IN THE LOWER 80S
WITH DEWPOINTS IN THE LOW/MID 60S. THIS AIRMASS WILL OVERSPREAD THE
REGION DURING THE EVENING.

EXPECT TWO ROUNDS OF SEVERE POTENTIAL TONIGHT AND THURSDAY. INITIAL
DEVELOPMENT IS NOW OCCURRING OVER EASTERN OKLAHOMA WITH THE LEAD
SHORTWAVE...AND THIS ACTIVITY WILL LIKELY INCREASE IN COVERAGE AS
THE ACTIVITY MOVES RAPIDLY NORTHEAST AND MOVES THROUGH OUR CWA
BETWEEN 3AM AND 10AM. WITH THE STRONG DYNAMICS MOVING THROUGH AND
CONTINUED STRONG WINDS FIELDS...THE BOUNDARY LAYER WILL LIKELY ONLY
MINIMALLY DECOUPLE...THUS ALLOWING VERTICAL MIXING OF STRONG MID
LEVEL WINDS TO PENETRATE TO THE SURFACE. WIND SHEAR IN THE 0-3KM
LAYER WILL ALSO BE FAVORABLE FOR ROTATING UPDRAFTS ALONG WITH THE
ASSOCIATED RISK FOR ISOLATED RAPIDLY MOVING TORNADOES WITHIN THE
COMMA HEADS OF LINE SEGMENTS.

THE PACIFIC COLD FRONT/DRYLINE WILL PROGRESS EAST THURSDAY MORNING
AND BY 18Z BE LOCATED NORTH/SOUTH ACROSS THE MIDDLE OF THE STATE.
AIRMASS RECOVERY SHOULD BE SUFFICIENT FOR REDEVELOPMENT OF SEVERE
STORMS ALONG THIS FEATURE...WITH THE POTENTIAL FOR STRONG AND/OR
LONG LIVED TORNADOES IF THE STORMS CAN DEVELOP EARLY ENOUGH BEFORE
THE FRONT SWEEPS RAPIDLY EAST INTO INDIANA. THE MAIN THREAT AREA
WILL BE EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 70 UNTIL
AROUND 6 PM.

EVEN OUTSIDE OF THE STRONG STORMS...WINDS ABOVE 25-30MPH WILL BE
COMMON LATE TONIGHT THROUGH MOST OF FRIDAY. WIND ADVISORY CRITERIA
MAY BE MET...ESPECIALLY ACROSS THE NORTH CLOSER TO THE INTENSIFYING
SURFACE LOW.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
AFTER A BRIEF PERIOD OF UPPER RIDGING ACROSS THE WEST...ANOTHER
TROUGH WILL BECOME ESTABLISHED ACROSS THE ROCKIES BY SUNDAY. THE
EXTENDED RANGE MODELS PRESENT BASICALLY TWO POSSIBILITIES TO THE
EVOLUTION OF THIS TROUGH. THE OUTLIER SOLUTION IS TO CUT OFF A LOW
IN THE SOUTHERN STREAM AND LINGER IT TO OUR WEST/SOUTHWEST THROUGH
WEDNESDAY. THE PREFERRED SOLUTION IS A MORE PROGRESSIVE SOLUTION...
BUT NOT AS FAST AS THE GFS. THIS SUGGESTS THAT ITS ATTENDING COLD
FRONT WILL MOVE THROUGH ILLINOIS IN THE MONDAY/MONDAY NIGHT
TIMEFRAME. SO WILL INDICATE CHANCE POPS FOR THESE TIME PERIODS AND A
SLIGHT PLUS/MINUS 12 HRS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 17, 3:49 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CDT WED OCT 17 2007

ILZ027>031-036>038-040>043-047>053-181100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
349 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA THIS AFTERNOON
AND INTO THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS CENTRAL
ILLINOIS. A FEW OF THE THUNDERSTORMS AFTER MIDNIGHT MAY PRODUCE
GUSTY WINDS AND POSSIBLY SOME HAIL ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A POWERFUL SPRING-LIKE STORM SYSTEM WILL PUSH TOWARD THE MIDWEST
THURSDAY BRINGING THE THREAT FOR SEVERE THUNDERSTORMS TO PARTS OF
CENTRAL ILLINOIS. A WARM FRONT WILL LIFT NORTH OF THE AREA DURING
THE MORNING HOURS TEMPORARILY PUTTING AN END TO THE THUNDERSTORMS.
HOWEVER...STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE
THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 40 MPH AT TIMES.

AS THE COLD FRONT APPROACHES THE MISSISSIPPI RIVER AROUND THE NOON
HOUR ON THURSDAY...THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
INCREASE ACROSS THE AREA. PRESENT INDICATIONS SUGGEST THE PRIMARY
THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
HOWEVER...DUE TO THE PRESENCE OF STRONG LOW LEVEL WINDS...A FEW
TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH ANY ISOLATED STORMS
THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS THURSDAY AFTERNOON.
THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS AHEAD OF THE COLD
FRONT WILL BE FROM NOON UNTIL 300 PM.

THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH BY LATE THURSDAY
AFTERNOON AS THE COLD FRONT RAPIDLY PUSHES TO THE EAST. HOWEVER...
GUSTY SOUTHWEST WINDS AROUND 40 MPH WILL CONTINUE INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL AFTER MIDNIGHT. SPOTTER
ACTIVATION WILL BE NEEDED ON THURSDAY.

ILZ044>046-054>057-061>063-066>068-071>073-181100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
349 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA THIS AFTERNOON
AND INTO THIS EVENING AS A WARM FRONT LIFTS NORTH ACROSS CENTRAL
ILLINOIS. A FEW OF THE THUNDERSTORMS AFTER MIDNIGHT MAY PRODUCE
GUSTY WINDS AND POSSIBLY SOME HAIL ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A POWERFUL SPRING-LIKE STORM SYSTEM WILL PUSH TOWARD THE MIDWEST
THURSDAY BRINGING THE THREAT FOR SEVERE THUNDERSTORMS TO PARTS OF
CENTRAL AND EAST CENTRAL ILLINOIS. A WARM FRONT WILL LIFT NORTH
OF THE AREA DURING THE MORNING HOURS TEMPORARILY PUTTING AN END TO
THE THUNDERSTORMS. HOWEVER...STRONG AND GUSTY SOUTH WINDS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO
40 MPH AT TIMES.

AS THE COLD FRONT APPROACHES THE MISSISSIPPI RIVER AROUND THE NOON
HOUR ON THURSDAY...THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
INCREASE ACROSS THE AREA. PRESENT INDICATIONS SUGGEST THE PRIMARY
THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
HOWEVER...DUE TO THE PRESENCE OF STRONG LOW LEVEL WINDS...A FEW
TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH ANY ISOLATED STORMS
THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS THURSDAY AFTERNOON.
THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS AHEAD OF THE COLD
FRONT WILL BE FROM 200 PM UNTIL 500 PM CDT.

THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH BY LATE THURSDAY
AFTERNOON AS THE COLD FRONT RAPIDLY PUSHES TO THE EAST. HOWEVER...
GUSTY SOUTHWEST WINDS AROUND 40 MPH WILL CONTINUE INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED UNTIL AFTER MIDNIGHT. SPOTTER
ACTIVATION WILL BE NEEDED ON THURSDAY...ESPECIALLY DURING THE
AFTERNOON HOURS.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 2:01 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon44 min
Oct 18, 3:58 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland32 min
Oct 18, 4:08 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby37 min
Oct 18, 4:20 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland40 min
Oct 18, 4:34 AM CDTTornado WarningILXColes, Douglas26 min
Oct 18, 4:51 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion39 min
Oct 18, 4:53 AM CDTSevere Thunderstorm WarningILXClark, Edgar29 min
Oct 18, 5:28 AM CDTSevere Thunderstorm WarningILXVermilion32 min
Oct 18, 9:36 AM CDTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more6 hr
Oct 18, 4:45 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby45 min
Oct 18, 4:49 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Piatt41 min
Oct 18, 5:19 PM CDTSevere Thunderstorm WarningILXChristian, Macon41 min
Oct 18, 5:24 PM CDTSevere Thunderstorm WarningILXChampaign, Macon, Piatt35 min
Oct 18, 5:33 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby42 min
Oct 18, 5:47 PM CDTTornado WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby43 min
Oct 18, 5:49 PM CDTTornado WarningILXColes, Cumberland, Effingham, Shelby41 min
Oct 18, 5:50 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt40 min
Oct 18, 6:20 PM CDTTornado WarningILXColes, Cumberland, Douglas, Moultrie40 min
Oct 18, 6:26 PM CDTTornado WarningILXChampaign, Douglas, Vermilion34 min
Oct 18, 6:57 PM CDTTornado WarningILXColes, Douglas, Edgar, Vermilion48 min
Oct 18, 6:58 PM CDTTornado WarningILXVermilion32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.